# SDR 2022F00214

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N109JS
- Make and model: Boeing 737
- Aircraft serial: 43712
- Aircraft time: 1,967 hours, 1,068 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: S845
- Condition: Activated
- Part time: 1,967 hours, 1,068 cycles
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SENSOR DE NLG EN ESTATUS / NLG SENSOR IN STATUS    INTERMITENCIA-SENSOR NLG S845
